# SDR 2000ZZZX398

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6290V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0610
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor
- Part number: IN385AC
- Condition: Failed
- Location: Cockpit
- Part time: 5,237 hours
- Component: Arc
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN CABIN.  MECHANIC CHECKED ALL SYSTEMS AND COULD NOT DUPLICATE ANY SMOKE.  FOUND NR 2 VOR NAVIGATION HEAD INOPERABLE.  REMOVED.  INSTRUMENT HAS STRONG ELECTRICAL SMELL.  REPLACED UNIT AND OPERATIONAL CHECKED NORMAL.
